# SDR UIEA2019080984971

- Difficulty date: August 8, 2019
- Submitted: August 9, 2019
- Operation: Air carrier
- Aircraft: N1361A
- Make and model: Boeing 767-31B
- Aircraft serial: 26265
- Aircraft time: 89,945 hours, 19,500 cycles
- System (JASC): 4940 · APU Start/Ignition System
- Part: Apu
- Condition: Malfunctioned
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

APU FAILED TO START AFTER LANDING.  PERFORMED BITE CHECK OF ECU ABOUT START MESSAGE IAW AMM 49-61-05, SYSTEM TEST OK. PERFORMED PHYSICAL OIL CHECK AND SERVICED APU OIL IAW AMM 12-13-04. APU STARTED NORMAL ON 2ND ATTEMPT. OPS CHECK GOOD.
